# SDR 96ZZZX3860

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TX
- Make and model: Aerosp AS355E
- Aircraft serial: 5073
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Laminated Hinge
- Part number: 350A33215300
- Condition: Worn
- Location: T/R Teeter Brg
- Part time: 125 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND TEETERING BEARINGS WORN BEYOND LIMITS.  REPLACED WITH NEW BEARINGS.
